# SDR UALA2012021500918

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,336 hours, 13,102 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FLAP SLAT ELEC STS MSG UPON SETTING FLAPS FOR T-O.  ACP'D FSEU BITE-FAULTING FLAP POS XMTR 1-L, M473.  STILL GET EICAS "FLAP-SLAT ELECTRIC" STATUS MSG UPON FLAP EXTENSION FULL DOWN & UP (BETWEEN 5-10 DEGREES POS).  CONNECTOR TO XMTR SECURED.  ACP'D VOLTAGE CHECK, WITH TE FLAP ASYMMETRY FAULT ISOLATION TEST EQUIP.
